I started taking tetralysal at 12 I'm now 17, over the years my skin has gotten better and better with the odd spot here and there, but I'm not sure if it's the use of this tablets or me moving in to adolescent that is causing depression. Any help?
I'm in my late 30's and have recently been diagnosed with acne rosacea. My doctor has prescribed Rozex gel and a course of Tetralysal. My skin has started to improve but I am experiencing depression, anxiety and loss of appetite.
I would like to know if anyone else has experienced these side effects.
im 33 and have never had acne, about 6 months ago I started to get 2 or 3 pimples on my chin with the maybe 1 on my forehead, my doctor said I had Acne Rosacea and prescribed me with Rozex gel, which I don't think made a difference, I just seen another Doctor today and she said I don't have Acne Rosacea! & put me on Tetralysal 300mg 1 a day for a month. Im a bit worried after reading reviews ? Will I get a breakout ? as mentioned I only have about 4 spots on my chin but they seem to always recur once one goes also I have one right on my lip line which ive never had,. This may not seem too bad but I don't want to start taking tablets if they might make it worse. Thanks